# SDR IPXA2019032240367

- Difficulty date: January 25, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 MULTIPLE CORROSION ON MAIN DECK CAP-UPPER (P/N: 65B38075-3) OF FLOORBEAM BETWEEN LBL 33.69 AND RBL 33.69, STA 1500. REPAIR IAW SR ID: 4-4355111385 AND EO B747-5310-71976-A.
